# SDR AUS20020861

- Difficulty date: June 24, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER REAR PRESSURE BULKHEAD CRACKED. CRACK IS LOCATED IN THE AREA ONE ROW OF RIVETS DOWN FROM THE LAP JOINT AND DIRECTLY ABOVE THE OUTFLOW VALVE. CRACKING IS SIMILAR TO THAT DESCRIBED IN AD/B200/67 BUT WAS NOT FOUND DURING THE AD CHECK. THE AIRCRAFT HAS 321 CYCLES TO RUN UNTIL THE NEXT INSPECTION IAW AD/B200/67.
